Hi, I have been on Tamoxifen for almost 4 months; for the 1st 3 months Everything was fine and I was on a version of tamoxifen that was manufactured by: Watson Pharmeceuticals (WPI/2233) and then I noticed for my first refill that the pill looks different and it is manufactured by:Micromedex (M/274) - according to drugs.com there is a difference in the inactive ingredients including sodium lauryl sulfate... Within the last week I woke up in the middle of the night with a rash on the back of my left leg that was sort of burning and it felt like a bunch of bites and looked like lots of red swollen spots, there were also a couple spots on my right hip, it was starting to go away although on day 4&5 it was quite itchy and then I noticed something like it on my big toe this evening. It is all very painful albeit becoming more tollerable I suppose. I am continuing to take tamoxifen since I was on a weeks course of of Antibiotics so it could have been overload for my system. But I did not find any antihistamines even prescription ones to help. I suppose ice helped a little. Could someone describe their rash better, I took some pics of mine but it doesn't seem as though I can post photos here.
... View more